The well posedness for a class of nonlocal systems of conservation laws in a bounded domain is proved and various stability estimates are provided. This construction is motivated by the modeling of crowd dynamics, which also leads to defining a nonlocal operator adapted to the presence of a boundary. Numerical integrations show that the resulting model provides qualitatively reasonable solutions.

Colombo, R., Rossi, E. (2018). Nonlocal Conservation Laws in Bounded Domains. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 50(4), 4041-4065 [10.1137/18M1171783].

Nonlocal Conservation Laws in Bounded Domains

Rossi, E
2018

Abstract

The well posedness for a class of nonlocal systems of conservation laws in a bounded domain is proved and various stability estimates are provided. This construction is motivated by the modeling of crowd dynamics, which also leads to defining a nonlocal operator adapted to the presence of a boundary. Numerical integrations show that the resulting model provides qualitatively reasonable solutions.
Articolo in rivista - Articolo scientifico
crowd dynamics; macroscopic pedestrian model; nonlocal conservation laws
English
2018
50
4
4041
4065
none
Colombo, R., Rossi, E. (2018). Nonlocal Conservation Laws in Bounded Domains. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 50(4), 4041-4065 [10.1137/18M1171783].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/231827
Citazioni
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 23
Social impact